# SDR COMA0860099

- Difficulty date: January 24, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N989CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7215
- Aircraft time: 24,968 hours, 22,811 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Unknown
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5652 - INFLIGHT AT 12000 FT RECEIVED PAX DOOR WARNING MESSAGE.  QRH FOLLOWED AND AIRCRAFT RETURNED BACK TO CVG AND LANDED SAFELY.  REINSTALLED BUSHING IN UPPER FORWARD CAM LEVER OF PAX DOOR.
